# SDR CALA2025071806698

- Difficulty date: July 10, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 10N006331
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT MAIN CABIN LT OTBD SEAT TRACK UPPER COWL LBL 45.5 BS 887 - 907.   REMOVED AND REPLACED SEAT TRACK AT LBL 45.50 FROM STA 887 TO STA 927 PER SRM 51-40-02-0G-0 AND DWG  10N00633.
